# SDR SIMA201807132004

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 35,204 hours, 31,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY POWER SUPPLY NR 3 TO BE INOP DURING PS-1 CHECK. REMOVED AND REPLACED NR 3 BATTERY POWER SUPPLY IAW AMM 33-50-04 OPC GOOD A/C OK FOR SERVICE.
